# SDR CA960320542

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- Engine: Pwa JT9D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: #1 Engine
- Part time: 46,599 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) #1 ENGINE VIBRATION, LOW AND HIGH SPEED ROTOR INDICATION STAYED AT 3.0 UNITS FROM BEGINNING OF FLIGHT. LOOP B ON DEVIATION AND LOOP A FULL RED, ENGINE SHUT DOWN. DISCHARGED BOTH FIRE EXTINGUISHER BOTTLES, AND AIRCRAFT RETURNED TO LAND SAFELY.
